English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Shuffle relations for regularised integrals of symbols

MPS-Authors
/persons/resource/persons235968

Paycha,  Sylvie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Manchon, D., & Paycha, S. (2007). Shuffle relations for regularised integrals of symbols. Communications in Mathematical Physics, 270, 13-51. doi:10.1007/s00220-006-0141-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2ADD-5
Abstract
There is no abstract available